English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49645/84944 (58%)
造訪人次 : 7701242      線上人數 : 62
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/110016

    題名: A linear transformation model for multivariate interval-censored failure time data
    作者: Man-Hua Chen, Xingwei TONG;ZHU, Liang
    日期: 2013-04-01
    上傳時間: 2017-03-17 02:11:01 (UTC+8)
    出版者: John Wiley & Sons, Inc.
    摘要: This paper discusses multivariate interval-censored failure time data observed when several correlated survival times of interest exist and only interval censoring is available for each survival time. Such data occur in many fields, for instance, studies of the development of physical symptoms or diseases in several organ systems. A marginal inference approach was used to create a linear transformation model and applied to bivariate interval-censored data arising from a diabetic retinopathy study and an AIDS study. The results of simulation studies that were conducted to evaluate the performance of the presented approach suggest that it performs well.
    關聯: The Canadian Journal of Statistics 41(2), pp.275–290
    DOI: 10.1002/cjs.11177
    顯示於類別:[統計學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋